# SDR DHL2003745013

- Difficulty date: June 7, 2003
- Submitted: June 13, 2003
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Part serial: 24107
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT L1 DOOR WORKS INTERMITTENTLY.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT ASSEMBLY AT L1 DOOR IAW M/M REF 33-50-01.  GROUND OPS CHECKED GOOD.
